# SDR N6WA2019052401

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 35,244 hours, 26,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERGENCY CEILING FLOODLIGHT INOP. DEFERRED FLOODLIGHT ON OCN 70056177 PER MEL 33-51-01A-2A. CAT C. AUTHORIZED BY MXC.
